Alert archive / Kansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 192, NWS Goodland, KS

June 23, 2018Sheridan County, Thomas County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jun 23, 2018, 3:34 PM CDT for Sheridan County, Thomas County, Kansas. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2018, 3:34 PM CDT (20:34 UTC)
Expired
Jun 23, 2018, 4:15 PM CDT
In force
41 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Sheridan County, KS, Thomas County, KS

The radar

The Goodland radar (KGLD), 69 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 3:35 PM CDTHAIL 11 Ne Colby, KSRELAYED VIA SOCIAL MEDIA.
Jun 23, 4:04 PM CDTHAIL 1.753 Ne Mingo, KSAT LEAST GOLF BALL SIZE HAIL. HARD TO TELL LARGEST SIZE BECAUSE SOME OF STONES BREAKING AS THEY HIT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 3:20 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.6 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2018-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 35 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2018-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
35 J/kg
Mixed-layer CIN
-564 J/kg
Mixed-layer LCL
1229 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

358 
WUUS53 KGLD 232034
SVRGLD
KSC179-193-232115-
/O.NEW.KGLD.SV.W.0192.180623T2034Z-180623T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
334 PM CDT SAT JUN 23 2018

The National Weather Service in Goodland has issued a

* Severe Thunderstorm Warning for...
  Southeastern Thomas County in northwestern Kansas...
  Southwestern Sheridan County in northwestern Kansas...

* Until 415 PM CDT.

* At 333 PM CDT, a severe thunderstorm was located near Colby, moving
  east at 15 mph.

  HAZARD...60 mph wind gusts and quarter to golf ball size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Colby, Gem, Menlo, Angelus, Mingo and Halford. 

This includes Interstate 70 in Kansas between mile markers 50 and 72.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3925 10112 3930 10115 3937 10114 3945 10109
      3946 10101 3946 10087 3945 10078 3944 10072
      3939 10064 3931 10060 3918 10063 3914 10072
      3917 10088 3921 10103
TIME...MOT...LOC 2033Z 281DEG 12KT 3934 10104 

HAIL...1.25IN
WIND...60MPH
 
$$

Vincent
3 follow-up statements
801 
WWUS53 KGLD 232042
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
342 PM CDT SAT JUN 23 2018

KSC179-193-232115-
/O.CON.KGLD.SV.W.0192.000000T0000Z-180623T2115Z/
Thomas KS-Sheridan KS-
342 PM CDT SAT JUN 23 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHEASTERN THOMAS AND SOUTHWESTERN SHERIDAN COUNTIES...

At 341 PM CDT, a severe thunderstorm was located 4 miles southeast 
of Colby, moving east at 15 mph. This storm recently produced 
quarter to golf ball size hail in Colby.

HAZARD...Quarter to golf ball size hail and 60 mph wind gusts.

SOURCE...Observed.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Colby, Gem, Menlo, Angelus, Mingo and Halford. 

This includes Interstate 70 in Kansas between mile markers 52 and 72.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3923 10108 3929 10110 3935 10110 3942 10107
      3946 10099 3946 10087 3945 10078 3944 10072
      3939 10064 3931 10060 3918 10063 3914 10072
      3917 10088 3921 10103
TIME...MOT...LOC 2041Z 282DEG 13KT 3933 10100 

HAIL...1.50IN
WIND...60MPH
 
$$

Vincent
924 
WWUS53 KGLD 232053
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
353 PM CDT SAT JUN 23 2018

KSC179-193-232115-
/O.CON.KGLD.SV.W.0192.000000T0000Z-180623T2115Z/
Thomas KS-Sheridan KS-
353 PM CDT SAT JUN 23 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHEASTERN THOMAS AND SOUTHWESTERN SHERIDAN COUNTIES...

At 353 PM CDT, a severe thunderstorm was located 8 miles southeast of
Colby, moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Colby, Gem, Menlo, Angelus, Mingo and Halford. 

This includes Interstate 70 in Kansas between mile markers 56 and 72.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3921 10102 3925 10104 3932 10104 3937 10102
      3941 10096 3944 10087 3945 10078 3944 10072
      3939 10064 3931 10060 3918 10063 3914 10072
      3917 10088 3920 10100
TIME...MOT...LOC 2053Z 287DEG 17KT 3930 10093 

HAIL...1.00IN
WIND...60MPH
 
$$

Vincent
102 
WWUS53 KGLD 232058
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
358 PM CDT SAT JUN 23 2018

KSC179-193-232115-
/O.CON.KGLD.SV.W.0192.000000T0000Z-180623T2115Z/
Thomas KS-Sheridan KS-
358 PM CDT SAT JUN 23 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHEASTERN THOMAS AND SOUTHWESTERN SHERIDAN COUNTIES...

At 358 PM CDT, a severe thunderstorm was located 9 miles south of
Gem, or 10 miles southeast of Colby, moving east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Colby, Menlo, Angelus, Mingo and Halford. 

This includes Interstate 70 in Kansas between mile markers 56 and 72.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3924 10103 3932 10104 3937 10102 3939 10096
      3941 10080 3941 10072 3939 10064 3931 10060
      3918 10063 3914 10072 3917 10088 3919 10098
TIME...MOT...LOC 2058Z 288DEG 14KT 3929 10090 

HAIL...1.00IN
WIND...60MPH
 
$$

Vincent

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:31 PM CDT, 3 minutes earlier.

Area forecast discussion, Jun 23, 3:31 PM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
231 PM MDT Sat Jun 23 2018

.SHORT TERM...(This evening through Tuesday)
Issued at 230 PM MDT Sat Jun 23 2018

Tonight-Sunday...low confidence forecast through the period. Am
thinking an organized line/cluster of storms will develop in the
vicinity of the CO/KS border along and south of the interstate
late in the afternoon moving east or southeast this evening with
another possibility of thunderstorms developing near or along a
cold frontal boundary. Couldnt get too detailed unfortunately. Low
temperatures near normal. On Sunday gut tells me we will be in a
lull for part of the day but I guess we could see some storms
along the cold front. Not confident in severe weather as well
given in part the NAM model producing afternoon temperatures in
the 60s to low 70s. 18z NAM event cooler with low 60s to upper
70s. We cant completely rule out the NAM as there have been two or
three other events where it was the outlier (temperature wise) and
it actually was pretty close. Currently have highs in the mid 70s
to around 80 but that is certainly subject to change.

Sunday night-Monday...precipitation chances end from west to east
Sunday night with dry conditions expected for most on Monday.
Afternoon temperatures warm into the low to mid 80s.

Monday night-Tuesday...dry through the period. After morning lows
in the mid 50s to mid 60s high temperatures warm into the low to
upper 90s.

.LONG TERM...(Wednesday through Saturday)
Issued at 114 PM MDT Sat Jun 23 2018

In the extended the models are showing the local area being under
the influence of an upper-level ridge on Wednesday. This ridge
flattens out and shifts towards the east Wednesday afternoon as an
upper level trough deepens over the western U.S. This puts our local
area in between the upper-level trough, to our west, and ridge, to
our east. By Friday the trough deepens enough to produce southwesterly
flow aloft over the Plains for the rest of the period. On the
surface, the upper level low will influence the development of lee
side lows off the front range. At this time they look to form mostly
to our northwest and produce little to no impacts to the Tri-State
region.

This pattern will produce mostly dry conditions, southerly winds,
and above normal high temperatures during the period.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1130 AM MDT Sat Jun 23 2018

KGLD, vfr conditions expected through 10z or 11z. From taf
issuance through 10z winds generally from the southwest to south
at speeds under 10kts with a few higher gusts. Am currently
expecting showers and thunderstorms to be in the vicinity of the
terminal around 23z with the possibility of a line of storms
moving through in the 00z-02z timeframe. Outflow winds generally
gusting to 40kts but cant rule out even higher. Locally heavy
rainfall lowering vis to mvfr category possible. After 11z winds
shift to the northeast increasing while backing to the north after
17z with gusts near 20kts possible. Post frontal sub vfr cigs move
in and continue through the end of the period.

KMCK, vfr conditions expected through about 14z with winds erratic
about 7kts. After 15z winds become east-northeast under 10kts with
possibility of mvfr cigs moving in. Cant rule out a
shower/thunderstorm overnight but right now confidence not high
enough to include in the forecast.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...99
LONG TERM...BW
AVIATION...99
Hazardous weather outlook, Jun 23, 11:35 AM CDT, 3 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
1035 AM MDT Sat Jun 23 2018

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-241200-
Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins-
Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove-
Greeley-Wichita-Dundy-Hitchcock-Red Willow-
1035 AM MDT Sat Jun 23 2018 /1135 AM CDT Sat Jun 23 2018/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

There will be a chance of thunderstorms over parts of far eastern
Colorado by mid afternoon slowly increasing in coverage while
approaching the Colorado Kansas border late this afternoon. The
storms are expected to slowly move east across the state line into
far western Kansas by early this evening with a southeast movement
out of the area around or shortly after midnight. The primary threats
will be outflow wind gusts to 65 mph and hail up to the size of golf
balls. Locally heavy rainfall is also possible.

Another chance for thunderstorms exists after midnight for parts of
the area. At this time widespread severe weather is not expected.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY...

For Sunday morning, it will be possible for a few storms to be
severe. Locally heavy rainfall will also be possible with these
storms.

However the more widespread threat for severe thunderstorms looks to
be Sunday afternoon and evening. These storms will be capable of
large hail, damaging winds, and a few tornadoes. The area that will
have the greatest threat for severe weather will be roughly along
and east of a line from Tribune to Oakley to Norton. Locally
rainfall and possible flash flooding will be a threat over the entire
area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Jun 23, 2:58 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Goodland KS
258 PM CDT SAT JUN 23 2018

KSZ002-014-232045-
Rawlins KS-Thomas KS-
258 PM CDT SAT JUN 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN THOMAS AND
SOUTHEASTERN RAWLINS COUNTIES UNTIL 345 PM CDT...

At 258 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles northwest of Gem, or 13 miles north of Colby, moving east at 15
mph.

Pea to dime size hail and wind gusts up to 50 mph will be possible
with this storm.

This storm will remain over mainly rural areas of northeastern Thomas
and southeastern Rawlins Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3974 10079 3970 10074 3957 10074 3952 10076
      3949 10082 3947 10109 3952 10113 3958 10116
      3966 10115 3970 10108 3973 10098 3975 10087
TIME...MOT...LOC 1958Z 253DEG 14KT 3958 10104

Vincent
Special weather statement, Jun 23, 3:12 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Goodland KS
212 PM MDT SAT JUN 23 2018

COZ090-091-232045-
Kit Carson County CO-Yuma County CO-
212 PM MDT SAT JUN 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL YUMA AND NORTH
CENTRAL KIT CARSON COUNTIES UNTIL 245 PM MDT...

At 211 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles north of Bethune, or 17 miles west of Bonny Reservoir, moving
east at 10 mph.

Pea to dime size hail and wind gusts up to 50 mph will be possible
with this storm.

This storm will remain over mainly rural areas of south central Yuma
and north central Kit Carson Counties.

This includes Highway 385 between mile markers 202 and 213.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3946 10250 3950 10257 3957 10259 3962 10256
      3965 10251 3968 10240 3969 10229 3965 10221
      3957 10219 3950 10224 3947 10234
TIME...MOT...LOC 2011Z 262DEG 10KT 3955 10249

Vincent
Special weather statement, Jun 23, 3:16 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Goodland KS
216 PM MDT SAT JUN 23 2018

COZ091-KSZ013-232100-
Kit Carson County CO-Sherman KS-
216 PM MDT SAT JUN 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIT CARSON AND
NORTHWESTERN SHERMAN COUNTIES UNTIL 300 PM MDT...

At 216 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Bonny Reservoir, moving east at 15 mph.

Pea to dime size hail and wind gusts up to 50 mph will be possible
with this storm.

Locations impacted include...
Kanorado and Ruleton.

This includes the following highways...
 Interstate 70 in Kansas between mile markers 1 and 11.
 Highway 385 between mile markers 198 and 204, and near mile marker
 211.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3953 10226 3955 10222 3957 10210 3957 10189
      3953 10182 3944 10179 3936 10180 3932 10184
      3931 10191 3932 10202 3940 10225 3949 10227
TIME...MOT...LOC 2016Z 266DEG 14KT 3946 10217

Vincent
Special weather statement, Jun 23, 3:20 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Goodland KS
320 PM CDT SAT JUN 23 2018

KSZ014-232100-
Thomas KS-
320 PM CDT SAT JUN 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN THOMAS COUNTY UNTIL 400
PM CDT...

At 320 PM CDT, Doppler radar was tracking a strong thunderstorm near
Colby, moving east at 15 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Colby, Levant, Rexford, Gem, Menlo, Mingo and Halford.

This includes Interstate 70 in Kansas between mile markers 46 and 67.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northwestern Kansas.

LAT...LON 3922 10080 3922 10099 3924 10113 3928 10119
      3933 10121 3941 10120 3945 10115 3947 10106
      3950 10080 3950 10076 3948 10073 3934 10072
      3921 10072
TIME...MOT...LOC 2020Z 272DEG 12KT 3937 10111

Vincent
Special weather statement, Jun 23, 3:22 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Goodland KS
222 PM MDT SAT JUN 23 2018

COZ090-232115-
Yuma County CO-
222 PM MDT SAT JUN 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YUMA COUNTY UNTIL
315 PM MDT...

At 222 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Cope, or 24 miles south of Yuma, moving northeast
at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Abarr and Heartstrong.

LAT...LON 3967 10270 3970 10278 3981 10280 3987 10275
      4004 10241 3979 10227 3969 10257
TIME...MOT...LOC 2022Z 243DEG 21KT 3977 10272

Vincent
Local storm report, Jun 23, 3:34 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
234 PM MDT SAT JUN 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             COLBY                   39.39N 101.05W
06/23/2018  E0.50 INCH       THOMAS             KS   TRAINED SPOTTER

&&

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 2:31 PM CDTSpecial Weather StatementGLDThomas44 min
Jun 23, 2:58 PM CDTSpecial Weather StatementGLDRawlins47 min
Jun 23, 3:16 PM CDTSpecial Weather StatementGLDSherman44 min
Jun 23, 3:20 PM CDTSpecial Weather StatementGLDThomas40 min
Jun 23, 3:49 PM CDTSpecial Weather StatementGLDDecatur41 min
Jun 23, 4:10 PM CDTSevere Thunderstorm WarningGLDSheridan, Thomas50 min
Jun 23, 4:25 PM CDTSevere Thunderstorm WarningGLDSherman50 min
Jun 23, 4:42 PM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins48 min
Jun 23, 4:58 PM CDTSevere Thunderstorm WarningGLDGove, Sheridan, Thomas47 min
Jun 23, 5:12 PM CDTSevere Thunderstorm WarningGLDSherman, Wallace48 min
Jun 23, 5:14 PM CDTSevere Thunderstorm WarningGLDSherman, Wallace46 min
Jun 23, 5:34 PM CDTSevere Thunderstorm WarningGLDRawlins26 min
Jun 23, 5:44 PM CDTSevere Thunderstorm WarningGLDGove, Graham, Sheridan, Thomas46 min
Jun 23, 5:59 PM CDTFlash Flood WarningGLDDecatur, Rawlins3 hr
Jun 23, 6:02 PM CDTSevere Thunderstorm WarningGLDLogan, Wallace28 min
Jun 23, 6:08 PM CDTFlash Flood WarningGLDSheridan, Thomas3 hr
Jun 23, 6:08 PM CDTSevere Thunderstorm WarningGLDWallace37 min
Jun 23, 6:34 PM CDTSevere Thunderstorm WarningGLDGove, Graham, Sheridan41 min
Jun 23, 6:44 PM CDTFlash Flood WarningGLDSheridan3 hr
Jun 23, 6:50 PM CDTSevere Thunderstorm WarningGLDGreeley, Logan, Wallace, Wichita40 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.